Homeopathy and Health Forum
Erectile dysfunctionHello forum. Im 24 years male and I could note that I have ED. I have this problem since 5 years ago. I could'nt achive a complete erection by mind stimulation and even by stimulation with hand. I suffer from hypertension and no other symptoms found. High protein in urine. i.e. 220. 150 is the normal line. I couldn't achieve full erection as I did in my early teens. My penis becomes complete erect if I open my legs wide in sitting position but fails to do so in other positions such as standing, lying down etc., I describe about myself. Im highly emotional and sensitive, worry even for trivial things. Im 86 kgs and 172 cms. Was a former body builder and had 2 doses of a steroid named Dec Ombolin. But didn't even complete the dose. Had Hepatitis A, Typhoid and malaria in the childhood. I have a balanced and a healthy diet and experince premature balding with minute losses from the crown of head. Hair density is low. Sedentary work. I tried Lycopodium 200 1 dose a day (before lunch) for 3 days. It worked miraculously but I expereinced heat all over the body and had abnormal aphrodisiac thoughts. Masturbated a lot due to it. Lost sleep after Lycopodium 200. May be due to continuous use for 3 days.Please help...
[message edited by arun_zion on Fri, 13 May 2011 02:45:21 BST]
[message edited by arun_zion on Fri, 13 May 2011 02:46:31 BST]
arun_zion on 2011-05-13
This thread continues beneath the following ad.
I want to share my knowledge with you and also discuss your experience.
I found your experience encouraging. My (late)grand father was a successful homeopathic doctor in Delhi. He treated many patients of ED successfully and I learnt about Lycopodium from him when I was about 35 yrs old.
Here is what I know: Yes, your report of 'miraculous' effect of Lycopodium is so true. As per his (My G'father) practice, Lycopodium-200 is to be taken at 5:00 pm in the evening, once a day (2 drops on your clean tounge). Even if you took it 3 days, it should not show adverse effects.
The adverse effects you mentioned were prabably not because of Lycopodium. Hoever, you should not wory and learn to control the frequency of dosage (do not take frequently or continuously over a long time- like 15 days)
Have patience to watch for results before repeating it.
Also, you contact a homeopathic doctor for advising you about frequency of Lycopodium.(It is called therapy)
I feel your correct medicine seem to be Lycopodium-200.
It is known to be a effective treatment for ED.
I would like to know your progress with it.
By the way, I also remember Lycopodium is miraculous in treating severe back-ache resulting from malnutrition over a period of time (like drinking bad quality of water in remote areas of India).I have helped some friends with Lycopodium in such cases.
Similarly, for premature balding,(as per G-father)for successful treatment take Acid Phos-Q, 20 drops in drinking water, with lunch and dinner for about 10 days. Acid phos in water will taste like as if you added lemon in water.
Satish Saxena on 2011-07-20Hi mental stress, I am married now. i dont feel i have ED nowadays since my hypertension condition is cured. I treat myself occasionally with acupuncture to maintain health. Staphysagria is for a different condition.Please share your condition in a detailed manner. And remember im not a doctor, but have quite sound knowledge in homeopathy.
arun_zion on 2012-12-23This thread continues beneath the following ad.Hi,thanks for the reply.
My sufferings are due to my bad effect of masturbation.i didn't know it was so harmful.Please help me sir.
My extreme effects due to masturbation are as follows:
1.Erectile dysfunction,erection doesnot happens as earlier and if there is an erection it is weak and soft.The top part of the penis remains soft.
2.Semen leakage in urine.
3.Limb penis with veins visible on the skin of the penis.
4.Pain in the testicular region sometimes.
5.Weakness and sometimes blurred vision.
I am taking STAPHYSAGIA for about two weeks now.there is only a little bit improvement.
Dear Doctors and others in the forum,please help me.Will taking only STAPHYSAGIA help me recovering from this effects?
Is that my sperm count has decreased and i will be unable to be a parent.?
Will i be able to have a normal sex life?
I have stopped mustarbating.Will my body be able to recover?
AND DOES HOMEOPATIC DRUGS REALLY TAKE TIME TO CURE ?
PLEASE HELP ME PEOPLE.I WAS UNWARE OF THIS ILLEFFECTS AND SO I CONTINUED.I AM QUITE HELPLESS.PLEASE HELP
mentalstress on 2012-12-24
Hello,i want to mention one thing.Today also during excretion i have semen leakage from my genitel.Its been about three weeks of STAPYSAGIA.please help,because todays leakage have made me more tensed.please sir
mentalstress on 2012-12-24Mental stress, I address your symptoms. Visible veins on the surface of the skin is not an issue since it is because of engorgement of veins as a result of frequent work on it. You need to realize that your problem is absolutely reversible. Testicular pain is because of frequent emission which results in weakness of vision. Taking Staphy alone will not completely cure impotency. I suggest you the following medicines.
1.Buy TRIBULUS TERRESTERIS Q 20 ml, DAMIANA Q 20 ml, GINSENG Q 20 ml, AGNUS CASTUS Q 20 ml & GINGKO BILOBA Q 20ml and mix them thoroughly. Take 10 drops of the solution thrice a day for 1 month.
2.Stop taking Staphysagria since you have used it for 2 weeks and further usage may result in proving of other symptoms.
3.CINA 30C (Not China) at 11am daily for 15 days (for blurred vision caused by masturbation)
4.ACID PHOS 30C twice a day, 1 hour before food, morning & night for 15 days.
5.SULPHUR 30C twice a day, 1/2 an hour after food, morning & night for 15 days.
[message edited by arun_zion on Wed, 26 Dec 2012 10:45:07 GMT]
arun_zion on 2012-12-26Avoid coffee, allopathic medicines and other medicines. Report after a week. This prescription will certainly help you. But please dont masturbate anymore since your body's sexual system is exhausted. Please dont let your mind go with anxiety and depression since anxiety leads more to impotency. If you get any proving, i.e., unwanted symptoms, report immediately.
arun_zion on 2012-12-26This thread continues beneath the following ad.Hello arun zion,thanks a lot for taking interest in my case.Sir,i have given the same symptoms to kadwa's post and he suggested me only calcarea carb 200.(that only for 15 days).now i am bit confused sir what to take?the medicines you prescribed or that by kadwa.please see to it sir.
Also i want to mention one more thing.I have taken caladium,acid phos,selenium,staphysagia,avena sativa q,atium curd earlier for about 10 days without experts prescription that also may be 10 drops of each remedy(but after food).Each that the present symptoms may be some side effects caused by all of this.Please reply sir on both this questions.I will be quite thankful to you
mentalstress on 2012-12-29
i read your history if u r well so god,s thanks .if u r no well so used this medicine have a good result.
all medicine mix 15+15+15+15+15 drops with a sip of water at a time twic daily for 5 day,s. and
15+15 drops mix with a water only one dose every 5 day,s after.
u have enjoy the life .
doctor badar baig
doctorbadar9 on 2012-12-29thanks doctor badar baig,
is ur prescription for me.as said before i have been prescribed two remedies earlier and ur one is the new.i am confusd what to use?arun zion please look at this matter to
mentalstress on 2012-12-29Dear mental stress, no two doctors (even experts) would prescribe you the same remedy.
Each doctor prescribes different remedies for a single patient. As I said already, Im not even a doctor. If mr.Kadwa is a professional doctor you shall heed his advise. But calcarea carbonica is an excellent anti-psoric and constitutional remedy. It's main action is on the nutritional sphere. i.e, diseases caused due to impaired nutrition. Anyway, try what the doctor has said. But please dont forget to report changes...Awaiting your reply..If it does not act properly, you may take my medicine....but calcarea carb will do good in a nutritional manner. But lets hope the best.
[message edited by arun_zion on Sat, 29 Dec 2012 10:18:01 GMT]
arun_zion on 2012-12-29This thread continues beneath the following ad.Thanks arun zion.I have taken calcarea curb as prescribed.It has been 7 days now,since then i have semen leakage once(3rd day).But from yesterday(i.e day 6),i have sometimes the feeling that my genitels is going weak and have a feeling that somthing will come out(frequent urge to urinate).Is this due to the medicine.OR is that i will get the exact result only after 15 days.Please look into it.I also want to mention that i have a girlfriend and whenever i talk with her my organ shmwhat becomes erect(little n soft).Why this is sir?is it worsing my condition?please reaply sir and sorry for being vulgur.
mentalstress on 2013-01-14
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.